# SDR SWAA2017052213893

- Difficulty date: April 28, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE UPPER FLANGE CORRODED AT BS 328, BETWEEN RBL 40 & 55.  REPAIRED THE FLOORBEAM TEE IAW SRM.
